Posted 4/7/2007 5:52 PM (GMT -6)
I have been on Lexapro 20mgs for 8 weeks and Trazodone 50mgs for 6 weeks. For a while after beginning the medications I was actually getting worse, then it started to get better. Two weeks ago I felt like I was waking from a bad dream. I was fine for a few days- and then I started to slip again.
I feel like I did before my emotions got really bad last time. That numb, dream-like state.
I started counseling- and I am terrified of it. I don't mind the talking, but I am stirring up emotions that I have hidden from for a long time. I'm not sure if the numbness and depression might not be better than what the counseling brings up.
On Tuesday and Wednesday I went to a conference where I was really in my element. I had a wonderful time, and except for a few fleeting moments, it was like I wasn't even depressed. Normally, after a conference I have energy for weeks. This time I couldn't even drive home without getting exhausted. I slept for hours, and the next few days have been in one of the deepest lows of my life.
Yesterday, I couldn't carry on a conversation. I would repeat the same idea a few times and walk away without finishing the idea. I couldn't concentrate on the other person to follow what they said. I cried in my office and tried to do watever paperwork I could to stay there.
I feel like the good feelings that I had before were all a dream. A low after a high is perfectly normal, but it shouldn't go this low. I don't even know if this is normal, or if someting is wrong.
What do you think? I'm not sure where I am.